# SDR AALA20060206

- Difficulty date: April 3, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480150
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT AT FLIGHT LEVEL 370 FIRST OFFICERS R1 OUTER PANE WINDOW SHATTERED.  NO PRESSURE LOSS.  LANDED DFW WITHOUT INCIDENT.  AIRCRAFT TAKEN OUT OF SERVICE.  REPLACED R1 FIRST OFFICER WINDOW.  SYSTEM GROUND CHECKED NORMAL OPERATION.
